| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
Event or Problem Description
It was reported catheter was found with a hole just distal to the hub, discovered due to leakage under the dressing.Iv medication treatment was interrupted, and patient had to undergo an exchange of the line.Line was secured with a suture.No further information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak was not confirmed because the problem could not be reproduced.The product returned for evaluation was one 4 fr dl powerpicc sv catheter.The catheter was returned with with a product label indicating that the device belonged to lot: reku2167.A gross visual inspection of the returned device found that the catheter tubing was cut at two locations (resulting in three segments).The segments were leak tested and no leaks were observed.Microscopic inspection was conducted and no tears or other remarkable features were observed.Based on the available evidence, the reported failure could not be confirmed.